# SDR ASAA0872966

- Difficulty date: May 10, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 31,102 hours, 13,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 9795
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T C 78233000 EMERG LTS BATTERY PACK RESTORE FOUND BATTERY PACK M1675 FAILS CAPACITY CHECK.  REPLACED SERVICED TESTED BATT M1675 REF MM33 51 06.
